Hyperhopfian groups and approximate fibrations
Compositio Mathematica, Volume 86 (1993) no. 2, pp. 159-176.
@article{CM_1993__86_2_159_0,
     author = {Daverman, R. J.},
     title = {Hyperhopfian groups and approximate fibrations},
     journal = {Compositio Mathematica},
     pages = {159--176},
     publisher = {Kluwer Academic Publishers},
     volume = {86},
     number = {2},
     year = {1993},
     mrnumber = {1214455},
     zbl = {0788.57012},
     language = {en},
     url = {http://www.numdam.org/item/CM_1993__86_2_159_0/}
}
TY  - JOUR
AU  - Daverman, R. J.
TI  - Hyperhopfian groups and approximate fibrations
JO  - Compositio Mathematica
PY  - 1993
SP  - 159
EP  - 176
VL  - 86
IS  - 2
PB  - Kluwer Academic Publishers
UR  - http://www.numdam.org/item/CM_1993__86_2_159_0/
LA  - en
ID  - CM_1993__86_2_159_0
ER  - 
%0 Journal Article
%A Daverman, R. J.
%T Hyperhopfian groups and approximate fibrations
%J Compositio Mathematica
%D 1993
%P 159-176
%V 86
%N 2
%I Kluwer Academic Publishers
%U http://www.numdam.org/item/CM_1993__86_2_159_0/
%G en
%F CM_1993__86_2_159_0
Daverman, R. J. Hyperhopfian groups and approximate fibrations. Compositio Mathematica, Volume 86 (1993) no. 2, pp. 159-176. http://www.numdam.org/item/CM_1993__86_2_159_0/

[C-D1] D.S. Coram and P.F. Duvall, Approximate fibrations, Rocky Mtn. J. Math. 7 (1977), 275-288. | MR | Zbl

[C-D2] D.S. Coram and P.F. Duvall, Approximate fibrations and a movability condition for maps, Pacific J. Math. 72 (1977), 41-56. | MR | Zbl

[D1] R.J. Daverman, Submanifold decompositions that induce approximate fibrations, Topology Appl. 33 (1989), 173-184. | MR | Zbl

[D2] R.J. Daverman, Manifolds with finite first homology as codimension 2 fibrators, Proc. Amer. Math. Soc. 113 (1991), 471-477. | MR | Zbl

[D3] R.J. Daverman, 3-Manifolds with geometric structures and approximate fibrations, Indiana Univ. Math. J. 40 (1991), 1451-1469. | MR | Zbl

[D-W] R.J. Daverman and J.J. Walsh, Decompositions into codimension two manifolds, Trans. Amer. Math. Soc. 288 (1985), 273-291. | MR | Zbl

[G] K.W. Gruenberg, Residual properties of infinite solvable groups, Proc. London Math. Soc. (3) 7 (1957), 29-62. | MR | Zbl

[Ha] J.C. Hausmann, Geometric Hopfian and non-Hopfian situations, in Geometry and Topology (C. McCrory and T. Shiflin, eds.) Lecture Notes in Pure Appl. Math., Marcel Dekker, Inc., New York, 1987, 157-166. | MR | Zbl

[He] J. Hempel, Residual finiteness for 3-manifolds, in Combinatorial Group Theory and Topology (S. M. Gersten and J. R. Stallings, eds.), Annals of Math. Studies, No. 111, Princeton Univ. Press, Princeton, NJ, 1987, 379-396. | MR | Zbl

[I] Y.H. Im, Submanifold decompositions that induce approximate fibrations and approximation by bundle maps, Ph.D. Dissertation, University of Tennessee, Knoxville, 1991.

[L] R. Lee, Semicharacteristic classes, Topology 12 (1973), 183-199. | MR | Zbl

[Mi1] J. Milnor, Groups which act on Sn without fixed points, Amer. J. Math. 79 (1957), 623-630. | MR | Zbl

[M2i] J. Milnor, Infinite cyclic coverings, in Conference on the Topology of Manifolds (J. G. Hocking, ed.), Prindle Weber & Schmidt, Inc., Boston, 1968, 115-133. | MR | Zbl

[Mu] J.R. Munkres, Elements of Algebraic Topology, Addison Wesley Publ. Co., New York, 1984. | MR | Zbl

[S-W] P. Scott and T. Wall, Topological methods in group theory, in Homological Group Theory (C. T. C. Wall, ed.), Cambridge Univ. Press, Cambridge, 1979, 137-203. | MR | Zbl

[S] E.H. Spanier, Algebraic Topology, McGraw-Hill, New York, 1966. | MR | Zbl

[S1] G.A. Swarup, On embedded spheres in 3-manifolds, Math. Ann. 203 (1973), 89-102. | MR | Zbl

[S2] G.A. Swarup, On a theorem of C. B. Thomas, J. London Math. Soc. (2) 8 (1974), 13-21. | MR | Zbl

[W] F. Waldhausen, Algebraic K-theory of generalized free products, Ann. of Math. 108 (1978), 135-256. | MR | Zbl